# SDR UALA2013061404117

- Difficulty date: June 14, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,897 hours, 6,853 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CRACKED BS 2020, LBL 98.   REMOVED DAMAGE. MANUFACTURED AND INSTALLED REPAIR IAW SRM 53-60-51, REPAIR 1.MAJOR REPAIR.
